# SDR AWXA9500761

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Bolt
- Condition: Loose
- Location: Bs 1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND SEVERAL AFT PRESSURE BULKHEAD TO STRINGER BOLTS SHOWING EVIDENCE OF MOVEMENT.  RETORQUED PER ER 5-53-16-10A.  (M)
